Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Unprotected sex, low testosterone. Stopped birth control, spotting started. History of PCOS. Chances of conceiving?

Hi dr my gyn diagnosed me with pcos because I had high testerone levels so she put me on loestrin fe 24.... But I m afraid that I cannot get pregnant, what should I do? I also did a pelvic exam and they told me everything was good, i just stopped the pill july 1 and i spotted/period for 5 days and had intercourse July 7 with out protection, I wanna is there a chance I might be pregnant?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
as in PCOD there is possibility of anovulation, and also pills can cause anovulatory cycles, immediately after stopping the pills you may not get returning of ovulation,
but that cannot be completely ruled out also,
your period is possibly appearing as withdrawal bleeding, that too on 7th day of cycle having ovulation is rare,
so you wait for your next periods if you miss you check for pregnancy, if comes negative you trace for ovulation with kits then plan intercourse on that days.
take care.
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor